# SDR ASAA2024100953383

- Difficulty date: October 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 654A00041073
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, MOP SILL CHORD HAS CORROSION STA 303-344 TOP & BOTTOM SIDES. GROUNDED - YES. UPON FURTHER EVALUATION FOUND CHORD TO BE CRACKED AT STA 312. REMOVED AND REPLACED CHORD IAW B737-700 SRM 51-40-02-0G-0.
